Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Had unprotected sex, taken Postinor1, bleeding for some time. Am I pregnant?

Hi...I had unprotected sex on the 1st September... Then I took postinor1 on the 3rd of September. I got a very early period which I never had before on the 10th September. I had it for a week!.. ( and i had Unprotected sex again on the 12th September while i was still bleeding )...I m worried now because I just had light bleeding 3 days ago and it s stopped. Where is my period gone?.. Would I be pregnant?...or should I wait for awhile?.. Am I worried too much?..
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Since you had unprotected intercourse during the safe period, there is no chance of pregnancy in this cycle. Menstrual disturbances are common after using post-coital pills as they contain a high level of hormone and therefore influence the hormonal balance of the body. If you are still doubtful about your pregnancy, you should see a gynecologist for further evaluation and management. Take care.
Answered: Thu, 11 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor